# SDR DXTA200702217

- Difficulty date: May 26, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N966QS
- Make and model: Cessna 750
- Aircraft serial: 7500166
- Aircraft time: 5,811 hours, 3,480 cycles
- Engine: Allsn AE3007C
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Manifold
- Part number: 99146372
- Part serial: 0063
- Condition: Leaking
- Location: Nlg
- Part time: 5,811 hours, 3,480 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR (BUMPS) IN CRUISE FLIGHT INTERMITTENTLY. NO GEAR UNSAFE LIGHT DURING BUMP. TROUBLESHOT DISCREPANCY TO INTERNAL LEAKAGE OF TIRE LANDING GEAR CONTROL MANIFOLD. REMOVED DEFECTIVE MANIFOLD. INSTALLED A MODIFIED MANIFOLD. OPS CHECK AND LEAK CHECK OF MANIFOLD ARE GOOD. PERFORMED GEAR SWINGS AND BLEED PROCEDURES IAW MM.
